# SDR CALA2023051201470

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 89,003 hours, 34,867 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 56812720205R
- Part serial: 4438
- Condition: Inoperative
- Location: Left Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PUMP INDICATION; LEFT TANK PUMP 2 INOP ON FUEL SYSTE M ECAM PAGE - FUEL OK TO APPLY MEL 2821A TO LEFT TANK PUMP 2 INOP. DEFERRED DIRECTLY BY TOMC REMOVED AND REPLACED #2 LEFT PUMP PER AMM 28-21-51; NO LEAKS, OPS CHECKS GOOD. PARTS USED:  18-2821-3-0049,QTY :1 31-2821-9-9001,QTY :1  40-0594-3-3344,QTY :1  1681754,QTY :1 ADD EMP:U094459 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1681754  SN OFF 4438 IPC REFERENCE # 28-21-05 PUMP, FUEL, MAI  OFF 31-2821-9-9007 4438 ON 31-2821-9-9001 8505.
